# SDR CALA0500037

- Difficulty date: February 2, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N18611
- Make and model: Boeing 737524
- Aircraft serial: 27324
- Aircraft time: 30,461 hours, 16,268 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546539
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK THROUGH RIVET IN LT FRAME WHERE FRAME JOINS CABIN FLOORBEAM AT STA 616, LBL 64.  THE CRACKED AREA WAS CUT OUT AND AN ANGLE DOUBLER REPAIR WAS INSTALLED IAW ECRA 5311-01158.
